CSpace

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
3D tamed Navier-Stokes equations driven by multiplicative Levy noise: Existence, uniqueness and large deviations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 492, 期号: 1, 页码: 48
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:9/0  |  Submit date:2020/11/18
Stochastic 3D tamed Navier-Stokes equations  Levy noise  Large deviations  Weak convergence method  
Large Deviations for Quasilinear Parabolic Stochastic Partial Differential Equations 期刊论文
POTENTIAL ANALYSIS, 2020, 卷号: 53, 期号: 1, 页码: 183-202
Authors:  Dong, Zhao;  Zhang, Rangrang;  Zhang, Tusheng
Favorite  |  View/Download:14/0  |  Submit date:2020/09/23
Freidlin-Wentzell's large deviations  Quailinear stochastic partial differential equations  Weak convergence approach  
LARGE DEVIATION PRINCIPLES FOR FIRST-ORDER SCALAR CONSERVATION LAWS WITH STOCHASTIC FORCING 期刊论文
ANNALS OF APPLIED PROBABILITY, 2020, 卷号: 30, 期号: 1, 页码: 324-367
Authors:  Dong, Zhao;  Wu, Jiang-Lun;  Zhang, Rangrang;  Zhang, Tusheng
Favorite  |  View/Download:15/0  |  Submit date:2020/05/24
Large deviations  first-order conservation laws  weak convergence approach  kinetic solution  
Flocking with General Local Interaction and Large Population 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 6, 页码: 1498-1525
Authors:  Chen, Ge;  Liu, Zhixin
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
Consensus  Cucker-Smale model  flocking model  multi-agent systems  random geometric graph  
flockingwithgenerallocalinteractionandlargepopulation 期刊论文
journalofsystemsscienceandcomplexity, 2019, 卷号: 32, 期号: 6, 页码: 1498-1525
Authors:  Chen Ge;  Liu Zhixin
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
On the small-time asymptotics of 3D stochastic primitive equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018, 卷号: 41, 期号: 16, 页码: 6336-6357
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:29/0  |  Submit date:2019/01/11
large deviations  primitive equation  small-time asymptotics  
Large deviation principles for 3D stochastic primitive equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 5, 页码: 3110-3146
Authors:  Dong, Zhao;  Zhai, Jianliang;  Zhang, Rangrang
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
Primitive equation  Large deviations  Weak convergence method  
Large deviations for random dynamical systems and applications to hidden Markov models 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2011, 卷号: 121, 期号: 1, 页码: 61-90
Authors:  Hu, Shulan;  Wu, Liming
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Large deviation  Random dynamical systems  Hidden Markov models  Maximum likelihood estimator  
Deviation inequalities for an estimator of the conditional value-at-risk 期刊论文
OPERATIONS RESEARCH LETTERS, 2010, 卷号: 38, 期号: 3, 页码: 236-239
Authors:  Wang, Ying;  Gao, Fuqing
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Conditional value-at-risk  Deviation inequality  Estimator  
IDENTIFICATION OF THE RATE FUNCTION FOR LARGE DEVIATIONS OF AN IRREDUCIBLE MARKOV CHAIN 期刊论文
ELECTRONIC COMMUNICATIONS IN PROBABILITY, 2009, 卷号: 14, 页码: 540-551
Authors:  Liu, Wei;  Wu, Liming
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Large deviations  irreducible Markov processes  Feynman-Kac semigroups